MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 12X9X32 MM; INTEBODY SPACER

TYBER MEDICAL T-PAL PROTI 12X9X32 MM; INTEBODY SPACER
Model Number 108812209
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
The patient underwent a primary tlif (l3/4) procedure on (b)(6) 2021.The cage in question was applied to the lesion.It was confirmed on (b)(6), 2022 that the cage had backed out backward.A revision procedure was completed with another supplier's cage.No further information is available.This complaint involves one(1) device.
 
Additional Manufacturer Narrative
The manufacturing dhr was reviewed with no issues found.Lot met release requirements.No nonconformances in the lot are related to the nature of the complaint.Without the device or imaging, it could not be determined if the issue was device related.While expulsion can lead to serious injury, it is often a result of trauma, poor bone quality, or poor supplementary fixation.The device lot information provided was reviewed and no issues identified related to the failure mode of the implant.However, the device and radiographic images were not provided so no conclusion could be reached.

Brand Name
T-PAL PROTI 12X9X32 MM
Common Device Name
INTEBODY SPACER
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
mark schenk
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key15233529
Report Number3012966183-2022-00027
Device Sequence Number20409368
Product Code MAX
UDI-Device Identifier00819917021752
UDI-Public00819917021752
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model Number108812209
Device Catalogue Number108812209
Device Lot Number204882
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown